# SDR SWAA2023071775840

- Difficulty date: July 6, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI INSPECTION FOUND L/H VAPOR BARRIER WEB CRACKED AT STA 663 WL 167 LBL47<[01] EVALUATED DAMAGE; CRACKS ARE REPAIRABLE IAW B737 SRM 57-10-10-2R-2. TAP TEST GOOD; NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS A; B; AND C.   VERIFIED REPAIR MATERIAL IAW B737 SRM 51-70-04-2R-0 TABLE 203: RESIN EY3804AB (A171928); FIBERGLASS CLOTH BMS9-3 (A184337).   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM SRM 51-70-04-2R-10 PAR 4 STEPS D THRU G; TAP TEST GOOD; OVEN B0-06 CAL DUE 7/27/23.;[04] VERIFIED STEP 3;[05] OK TO PRIME BOTH FWD AND AFT SIDES OF VAPOR BARRIER;[06] APPLIED PRIMER ON FWD AND AFT SIDES OF VAPOR BARRIER WEB IAW B737 SRM 51-70-04-2R-10 PAR 4.P;[07] VERIFIED STEP 6  OK TO PAINT;[08] APPLIED PAINT ON VAPOR BARRIER WEB IAW B737 SRM 51-70-04-2R-10 PAR 4.P;[09] VERIFIED STEP 8;[10] VERIFIED ALL STEPS ARE COMPLETE;[11] AUDIT C/W
